# SDR CA120907008

- Difficulty date: June 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Signal Cond Unit
- Part number: 0130033700
- Condition: Malfunctioned
- Location: Engine
- Part time: 39 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BELL HAS RECEIVED A REPORT FROM OUR CSE OF A PRIMARY TORQUE SOURCE FAILURE. EXTENSIVE TROUBLESHOOTING WITH THE ONSITE CSE HAS LED TO THE ROOT CAUSE BEING THE ENGINE SIGNAL CONDITIONER THAT CONVERTS ANALOG DATA SIGNALS TO DIGITAL TO BE ABLE TO BE SEEN BY THE DISPLAYS.
